# SDR 99ZZZM139

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526PC
- Make and model: Boeing 727-77C
- Aircraft serial: 20370
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 3
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FLT 614 - BUF - NR 3 ENGINE HAS FOREIGN OBJECT DAMAGE.  REMOVED AND REPLACED NR 3 ENGINE.  DUE TO BAD WEATHER AIRCRAFT COULD NOT FERRY TO IND UNTIL 1/17/99, WHERE MAINTENANCE WAS PERFORMED.  (M)
